MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0269881106060194

Медицинская библиотека · Journal of psychopharmacology (Oxford, England) · 2006

A case of Aripiprazole and extra pyramidal side effects.

Salmoiraghi Alberto, Odiyoor Mahesh

Клинический случайСтатьяПеревод в очереди

Аннотация

This is a case report of a 56-year-old lady who was admitted to a psychiatric ward because she was showing a plethora of positive and negative symptoms of schizophrenia. She has a positive history of mental illness; her mother had a diagnosis of schizophrenia. The patient did not have any medical history of relevance and was not taking any medication. She was commenced on Aripiprazole and after 5 weeks developed disabling extra-pyramidal side effects. On discontinuation of Aripiprazole, the side effects subsided and disappeared quickly. According to the authors' knowledge, this is the first case of a patient developing extra-pyramidal side effects following treatment with Aripiprazole, not previously exposed to other antipsychotic, and with no co-morbid medical conditions. The authors suggest titrating Aripiprazole slowly.

Для цитирования: Salmoiraghi Alberto, Odiyoor Mahesh. A case of Aripiprazole and extra pyramidal side effects.. Journal of psychopharmacology (Oxford, England). 2006. DOI: 10.1177/0269881106060194.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.